Alert archive / New York / Gale Warnings in 2010

Gale Warning 2, NWS Buffalo, NY

March 12, 2010

NWS Buffalo, NY issued this gale warning at Mar 12, 2010, 4:41 PM EST. It took effect at Mar 13, 2010, 7:00 AM EST. It was in force for 22 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2010, 4:41 PM EST (21:41 UTC)
In effect from
Mar 13, 2010, 7:00 AM EST
Expired
Mar 14, 2010, 6:00 AM EDT
In force
22 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WHUS71 KBUF 122141
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
441 PM EST FRI MAR 12 2010

LOZ042-130545-
/O.EXT.KBUF.SC.Y.0024.000000T0000Z-100313T1200Z/
/O.UPG.KBUF.GL.A.0001.100313T1100Z-100314T0500Z/
/O.NEW.KBUF.GL.W.0002.100313T1200Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
441 PM EST FRI MAR 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SATURDAY...
...GALE WARNING IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM EDT
SUNDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ062-130545-
/O.UPG.KBUF.GL.A.0001.100313T1100Z-100314T0500Z/
/O.NEW.KBUF.GL.W.0002.100313T1200Z-100314T1000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
441 PM EST FRI MAR 12 2010

...GALE WARNING IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM EDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ043-044-130545-
/O.NEW.KBUF.SC.Y.0025.100313T1200Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
441 PM EST FRI MAR 12 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM EDT
SUNDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
6 follow-up statements
060 
WHUS71 KBUF 130210
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
910 PM EST FRI MAR 12 2010

LOZ042-131015-
/O.CON.KBUF.SC.Y.0024.000000T0000Z-100313T1200Z/
/O.CON.KBUF.GL.W.0002.100313T1200Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
910 PM EST FRI MAR 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM
EDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM
EDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM
EST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ062-131015-
/O.CON.KBUF.GL.W.0002.100313T1200Z-100314T1000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
910 PM EST FRI MAR 12 2010

...GALE WARNING REMAINS IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM
EDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM
EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ043-044-131015-
/O.CON.KBUF.SC.Y.0025.100313T1200Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
910 PM EST FRI MAR 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM EST SATURDAY
TO 6 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM EST SATURDAY
TO 6 AM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
509 
WHUS71 KBUF 130832
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
332 AM EST SAT MAR 13 2010

LOZ042-131645-
/O.CON.KBUF.SC.Y.0024.000000T0000Z-100313T1200Z/
/O.CON.KBUF.GL.W.0002.100313T1200Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
332 AM EST SAT MAR 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 7 AM EST THIS MORNING TO
6 AM EDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM EST THIS MORNING TO
6 AM EDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
7 AM EST THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ062-131645-
/O.CON.KBUF.GL.W.0002.100313T1200Z-100314T1000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
332 AM EST SAT MAR 13 2010

...GALE WARNING REMAINS IN EFFECT FROM 7 AM EST THIS MORNING TO
6 AM EDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM EST THIS MORNING TO
6 AM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LOZ043-044-131645-
/O.CON.KBUF.SC.Y.0025.100313T1200Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
332 AM EST SAT MAR 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM EST THIS
MORNING TO 6 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM EST THIS
MORNING TO 6 AM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
131 
WHUS71 KBUF 131447
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
947 AM EST SAT MAR 13 2010

LOZ042-062-132300-
/O.CON.KBUF.GL.W.0002.000000T0000Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
947 AM EST SAT MAR 13 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-132300-
/O.CON.KBUF.SC.Y.0025.000000T0000Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
947 AM EST SAT MAR 13 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
776 
WHUS71 KBUF 132103
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
403 PM EST SAT MAR 13 2010

LOZ042-062-140515-
/O.CON.KBUF.GL.W.0002.000000T0000Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
403 PM EST SAT MAR 13 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-140515-
/O.EXT.KBUF.SC.Y.0025.000000T0000Z-100314T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
403 PM EST SAT MAR 13 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
983 
WHUS71 KBUF 140737
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
337 AM EDT SUN MAR 14 2010

LOZ042-062-141000-
/O.CON.KBUF.GL.W.0002.000000T0000Z-100314T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
337 AM EDT SUN MAR 14 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ043-044-141545-
/O.CON.KBUF.SC.Y.0025.000000T0000Z-100314T2300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
337 AM EDT SUN MAR 14 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE
689 
WHUS71 KBUF 141015
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
615 AM EDT SUN MAR 14 2010

LOZ042-141815-
/O.EXP.KBUF.GL.W.0002.000000T0000Z-100314T1000Z/
/O.EXB.KBUF.SC.Y.0025.000000T0000Z-100315T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
615 AM EDT SUN MAR 14 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EDT MONDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT MONDAY. THE GALE
WARNING IS NO LONGER IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ062-141115-
/O.EXP.KBUF.GL.W.0002.000000T0000Z-100314T1000Z/
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
615 AM EDT SUN MAR 14 2010

...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT.


$$

LOZ043-044-141815-
/O.EXT.KBUF.SC.Y.0025.000000T0000Z-100315T1400Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
615 AM EDT SUN MAR 14 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this gale warning went out at Mar 12, 4:35 PM EST, 6 minutes earlier.

Area forecast discussion, Mar 12, 4:35 PM EST, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
435 PM EST FRI MAR 12 2010

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN OVER EASTERN QUEBEC AND THE CANADIAN
MARITIMES THROUGH THE WEEKEND. A BROAD AREA OF LOW PRESSURE OVER THE
OHIO VALLEY AND MID ATLANTIC STATES WILL CIRCULATE AN EASTERLY FLOW
OF MOISTURE FROM THE ATLANTIC ACROSS THE REGION THROUGH THE WEEKEND.
THE LOW IS EXPECTED TO SLOWLY MOVE JUST OFF THE MID ATLANTIC COAST
SUNDAY AFTERNOON AND NIGHT. GRADUAL IMPROVEMENT IS EXPECTED MONDAY
AS THE SYSTEM MOVES OUT TO SEA...WITH DRIER AND RELATIVELY MILD
WEATHER TO FOLLOW FOR MOST OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE WEATHER STORY FOR THIS UPCOMING WEEKEND IS POTENTIAL FOR
FLOODING. IN ALL...THIS APPEARS TO BE A MARGINAL EVENT...WITH THE
MOST SIGNIFICANT IMPACTS OF THIS SYSTEM EXPECTED TO BE ELSEWHERE.
OVERALL...HAVE FAIRLY GOOD CONFIDENCE IN CURRENT QPF
FORECASTS...WHICH WOULD PUSH SOME RIVERS TO NEAR FLOOD STAGE. IN THE
END...DECIDE THERE IS ENOUGH CONFIDENCE TO ISSUE A FLOOD WATCH FOR
SOUTHWESTERN PORTIONS OF NEW YORK STATE...THOUGH AS LONG AS THINGS
PLAY OUT CLOSE TO OUR MODEL CONSENSUS BASED FORECAST...FLOODING
IMPACTS WOULD GENERALLY FALL INTO THE MINOR AND/OR NUISANCE VARIETY.

THROUGH THIS EVENING...SURFACE OBSERVATIONS SHOW A CONVERGENCE
BOUNDARY BETWEEN NE WINDS ACROSS THE LAKES...AND SE WINDS FROM
BUFFALO TO ROCHESTER SOUTHWARD. THE RESULT IS THAT AN AREA OF
SHOWERS HAS ENHANCED TO THE NORTH AND WEST OF THE STATE ACROSS LAKE
ONTARIO AND SOUTHERN ONTARIO PROVINCE. WHILE A BIT OVERDONE...THE
RUC CAPTURES THIS...WITH THE 00Z GEM AND FINALLY THE 18Z NAM ALSO
CATCHING ON AS WELL. FOLLOWING THESE MODELS...THE CONVERGENCE
BOUNDARY IS EXPECTED TO WEAKEN...WITH THIS AREA REMAINING NEARLY
STATIONARY WHILE WEAKENING THIS EVENING. HOWEVER...ANOTHER AREA OF
SHOWERS ACROSS NORTH CENTRAL PENNSYLVANIA CONTINUING TO DRIFT INTO
THE SOUTHERN TIER. BUFKIT SOUNDINGS WHERE THIS PRECIPITATION IS
CAPTURED SHOWS MOST OF THE LIFT IS ELEVATED CONVECTION...SO WILL
WORD AS SHOWERS INSTEAD OF RAIN. THE RESULT OF ALL OF THIS WILL BE
LINGERING SHOWERS WEST OF ROCHESTER THROUGH MIDNIGHT...THOUGH THERE
MAY BE A BREAK BETWEEN THE TWO AREAS.

AFTER THIS...MODEL CONSENSUS SUGGESTS THERE MAY BE A BRIEF BREAK
AFTER MIDNIGHT...WITH GENERALLY SCATTERED SHOWERS THROUGH THE EARLY
MORNING HOURS...WHILE MORE SIGNIFICANT PRECIPITATION WILL MOVE IN
EARLY SATURDAY. OVERALL...QPFS OVERNIGHT SHOULD BE ON THE LIGHT SIDE
WITH GENERALLY A TENTH TO A QUARTER INCH EXPECTED IN WESTERN
PORTIONS...WITH NIL EXPECTED IN THE NORTH COUNTRY. STILL...THIS
COMBINED WITH SNOW MELT SHOULD KEEP RIVERS AND CREEKS RUNNING HIGH
AT THE ONSET OF MORE SIGNIFICANT PRECIPITATION.

ON SATURDAY...MORE SIGNIFICANT PRECIPITATION MOVES IN. UNLIKE
TONIGHT WHEN PRECIPITATION WILL BE MORE SHOWERY...A STRONG LOW LEVEL
JET WILL MOVE ACROSS THE REGION...WITH A PERIOD OF 70 TO 80 KTS
PROGGED AT 850 MB. GENERALLY KEY ON THIS AS THE SOURCE OF
LIFT...HOWEVER TERRAIN INFLUENCES WILL ALSO PLAY AN IMPORTANT ROLE
IN HOW MUCH PRECIPITATION WE SEE FROM THIS. EXPECT HIGHER TERRAIN
ACROSS CENTRAL PORTIONS OF THE STATE TO SQUEEZE OUT A SIGNIFICANT
PART OF THE LOW MOISTURE...HOWEVER A JET THIS STRONG SHOULD BE ABLE
TO TRANSPORT SOME RAINFALL TO ALL AREAS. IN THE END...PREFER A BLEND
OF NAM/GFS/GEM SOLUTIONS...GIVING SOME WEIGHT TO PREVIOUS RUNS. SEE
HYDROLOGY SECTION FOR MORE ON QPFS. SUFFICE IT TO SAY...BRING IN
CATEGORICAL POPS EARLY SATURDAY...SPREADING FROM SOUTH TO NORTH
FOCUSING ON THE JET.

WINDS WILL BE AN ISSUE ON SATURDAY...GIVEN THE STRONG JET ALOFT.
WITH AN INVERSION IN PLACE...AND THE STRONGEST WINDS MORE SE WHILE
SURFACE WINDS NE...EXPECT MOST OF THIS NOT TO MIX DOWN. THIS
SAID...IT STILL WILL BE A WINDY DAY...WITH STRONG GUSTS A CONCERN IN
THE SOUTHERN TIER...ESPECIALLY ACROSS HIGHER TERRAIN.

ONE FINAL NOTE ON TEMPERATURES...NOTED MODELS PARTICULARLY STRUGGLED
WITH SURFACE TEMPERATURES...WITH THE NAM/RUC BOTH SIGNIFICANTLY COLD
IN THE BOUNDARY LAYER THE PAST COUPLE DAYS. THIS MAY BE DUE TO
RAPIDLY CHANGING SNOW COVER...WITH THE MODELS PERHAPS UNDER-DOING
HOW MUCH SNOW MELT HAS RECENTLY OCCURRED. WHATEVER THE CASE...NOTED
THE REGIONAL GEM/GFS TEND TO HAVE A BETTER HANDLE...AND HAVE LEANED
TOWARDS THESE MODELS WHILE ADJUSTING FOR SKY COVER. EXPECT
TEMPERATURES TO GRADUALLY COOL AS WINDS BECOME MORE E-NE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
MAIN CONCERN DURING THIS PERIOD WILL STILL BE HYDROLOGICAL AS OUR
REGION WILL BE INFLUENCED BY THE SLOW MOVING UPPER LOW AND SURFACE
REFLECTION AS IT WORKS SLOWLY EAST ACROSS THE CENTRAL APPALACHIANS
AND MID ATLANTIC STATES TO THE MID ATLANTIC COAST SUNDAY MORNING AND
STAYS JUST OFF THE NEW ENGLAND COAST INTO MONDAY.

AN ANOMALOUSLY STRONG LOW AND MID LEVEL JET WILL SET UP ON THIS
SYSTEM'S NORTHEAST SIDE AND WILL ACT AS A WARM CONVEYOR BELT TO
TRANSPORT AN AXIS OF HEAVY QPF IN FROM THE OCEAN. ALL MODELS IN
FAIRLY GOOD AGREEMENT WITH TIMING OF THIS...IMPACTING OUR AREA FROM
SOUTH TO NORTH SAT NIGHT. MODELS STILL SHOW THE HEAVIEST QPF
TO OUR SOUTH ACROSS NORTHERN VIRGINIA TO PENNSYLVANIA. QPF SATURDAY
NIGHT THROUGH THE DAYLIGHT HRS SUNDAY SHOULD RUN AROUND 4 TO 6
TENTHS OF AN INCH ADDITIONAL OVER THE REGION WITH THE HIGHEST
AMOUNTS ACROSS THE GENESEE VALLEY AND WESTERN FINGER LKS. AGAIN THE
GFS SEEMS TOO FAR NORTH WITH THE HEAVIER PRECIP AND HAS BEEN
DISCOUNTED AS IT SEEMS TO DEVELOP A STRONGER SHORT WAVE MOVING
AROUND THE TOP OF THE UPPER LOW, WESTWARD ACROSS NEW ENGLAND INTO
NORTHERN NEW YORK. GENLY WENT CLOSER TO HPC QPF DURING THIS PERIOD.

TEMPS ALSO GET COLD ENOUGH LATE SATURDAY NIGHT FOR SOME WET SNOW TO
MIX IN ACROSS PORTIONS OF THE SOUTHERN TIER INTO THE SOUTHERN FINGER
LKS BUT DON'T EXPECT ANY ACCUMULATION AT THIS TIME.

ALSO, THE TIGHT PRESSURE GRADIENT WILL CREATE STRONG ENE WINDS
ACROSS THE AREA IN THE 20-30 MPH RANGE SATURDAY NIGHT WITH GUSTS TO
40 TO 45 MPH ACROSS PORTIONS OF THE NIAGARA FRONTIER. THE WINDS SHLD
DIMINISH A BIT ON SUNDAY AS THE LOW MOVES OFF THE COAST BUT THEY
WILL STILL BE RATHER BRISK FROM THE NE AT ARND 15-25 MPH. WINDS SHLD
DECREASE FURTHER SUNDAY NIGHT AND MONDAY.

EXPECT PRECIP TO BEGIN TO TAPER OFF FROM NW TO SE SUNDAY NIGHT AND
WILL GO WITH CHC POPS OVER MOST OF THE AREA WITH THE HIGHEST THREAT
FROM THE GENESEE VALLEY EASTWARD WHICH IS MORE TWD THE GFS AND
ECMWF.

ON MONDAY, EXPECT DRIER AIR TO BUILD SE DURING THE DAY AS HIGH
PRESSURE BUILDS EAST FROM THE WESTERN GREAT LAKES.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THIS PERIOD STILL LOOKS TO BE VERY PLEASANT ON BOTH THE GFS AND
ECMWF AS LARGE SFC HIGH SETS UP ACROSS THE GREAT LAKES REGION AS
UPPER LEVEL TROFFING SETS UP WELL TO OUR EAST. 850 TEMPS AVERAGE
AROUND ZERO TO +2C THROUGH MUCH OF THE PERIOD...SO LOOK FOR MAX
TEMPS IN THE MID 40S TO LOWER 50S AND MINS 25-35...STILL SLIGHTLY
ABOVE NORMAL AS MARCH RETURNS TO ITS LAMBLIKE WAYS. 00Z ECMWF SWINGS
A WEAK BACK DOOR COLD FRONT DOWN ACROSS THE REGION THURSDAY NIGHT
AND FRIDAY MORNING BUT MOISTURE IS VERY LIMITED AND ONLY SEE SLGT
CHC POPS AT BEST FOR A LIMITED PORTION OF THE REGION.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
BUF/IAG/ROC...BETWEEN 18Z AND 20Z...EXPECT BAND OF SHOWER TO
CONTINUE TO LIFT TO THE NORTH...ENDING ITS INFLUENCE ON ANY TAF
LOCATIONS. BEHIND THIS...MODERATE TO HIGH CONFIDENCE IN VFR
CONDITIONS THROUGH LATE AFTERNOON. DIMINISHING CONFIDENCE AS WINDS
SHIFT MORE NE...EXPECT A MVFR CLOUD DECK TO FORM THOUGH TIMING
REMAINS A BIT UNCERTAIN. ABOUT THIS TIME...AN AREA OF SHOWERS WILL
PASS ACROSS NW NEW YORK...POTENTIALLY EFFECTING THESE SITES AT
TIMES. SE WINDS ALOFT WILL INCREASE THIS EVENING...HOWEVER AN
INVERSION AT 1500-2500 FEET WILL KEEP MUCH OF THIS
ALOFT...RESULTING IN LLWS. EXPECT STEADY RAINFALL TO MOVE IN
SATURDAY MORNING...WITH FAIRLY GOOD CONFIDENCE IN TIMING.

JHW...EXPECT SHOWERS TO AFFECT THE SITE THROUGH THIS
EVENING...WITH MVFR TO PERHAPS IFR CIGS LIKELY TO REMAIN IN PLACE.
WINDS ALOFT PICK UP THIS EVENING...BUT ARE KEPT ALOFT DUE TO AN
INVERSION AT 1500 TO 2000 FEET...RESULTING IN INCREASING LLWS.
STEADY RAIN TO MOVE IN SATURDAY MORNING.

ART...EXPECT LARGELY VFR CONDITIONS THROUGH THE PERIOD. THE MAIN
CONCERN WILL BE THE CHANCE FOR RADIATION FOG THIS EVENING...THOUGH
ITS UNCERTAIN IF IT WILL CLEAR OUT ENOUGH FOR IT TO DEVELOP...WITH
TAF HEDGING ON THE MORE LIKELY AND OPTIMISTIC SCENARIO.

OUTLOOK...SATURDAY NIGHT AND SUNDAY...IFR WITH PERIODS OF RAIN.
MONDAY...MVFR/VFR. CHC OF SHWRS.
TUESDAY AND WEDNESDAY...MAINLY VFR.

&&

.MARINE...
WILL CONTINUE SMALL CRAFT ADVSRYS ON THE WESTERN END OF LK ONTARIO
TONIGHT AND HAVE HOISTED GALE WARNINGS FOR SATURDAY AND SATURDAY
NIGHT OVER THE WESTERN HALF OF LAKE ONTARIO AS STRONG EASTERLY WINDS
CONTINUE THROUGH THIS PERIOD. SMALL CRAFT ADVSRYS HAVE ALSO BE
EXPANDED TO THE REST OF THE SOUTH SHORE OF LK ONTARIO SATURDAY AND
SATURDAY NIGHT.

&&

.HYDROLOGY...
OVERALL...TREND TOWARDS A BLEND BETWEEN THE HIGHER RESOLUTION
MODELS SUCH AS THE NAM12/RGEM AND THE LOWER RES GFS...WITH SOME
RESPECT GIVEN TO OLDER RUNS. THE OBJECT IS TO SMOOTH OUT RUN TO
RUN FLUCTUATIONS...WHILE CAPTURING TERRAIN INFLUENCES. THE RESULT
IS GENERALLY .50 TO 1.00 OF QPF IN MOST LOCATIONS SOUTH OF LAKE
ONTARIO (LESS THAN THAN NORTH). ACROSS THE HIGHER TERRAIN...EXPECT
ENHANCED AMOUNTS ACROSS CENTRAL NEW YORK...WITH AMOUNTS IN EXCESS
OF AN INCH EXPECTED.

THE COMBINATION OF RAINFALL AND RECENT SNOW MELT WILL CAUSE SOME
AREA CREEKS AND RIVERS TO APPROACH BANK FULL. CREEKS IN THE BUFFALO
METRO AREA INCLUDING THE ELLICOTT CREEK...BUFFALO CREEK...AND
CAZENOVIA CREEK WILL BE THE FIRST TO RESPOND...POTENTIALLY
APPROACHING FLOOD STATE SATURDAY MORNING. THE CAYUGA CREEK IS
ALREADY RUNNING FAIRLY CLOSE TO FLOOD STAGE...AND WILL BE ONE TO
MONITOR AS WELL.

OTHER RIVERS AND CREEKS WILL RESPOND MORE SLOWLY...SUCH AS THE
TONAWONDA CREEK AT RAPIDS...GENESEE RIVER AT
WELLSVILLE...AND THE ALLEGHENY RIVER AT OLEAN AND SALAMANCA. AT
THESE LOCATIONS...EXPECTED CRESTS WILL NOT BE SUNDAY OR LATER.

IN GENERAL...THESE QPFS WOULD PRODUCE MARGINAL (CLOSE TO FLOOD
STAGE) CRESTS. HOWEVER...SOME RUNS OF THE SITE SPECIFIC SUGGEST A
SLIGHT INCREASE IN QPFS (IN EXCESS OF AN INCH) WOULD PUSH THESE
ABOVE FLOOD STAGE...WHICH PLAYED A ROLE IN THE WATCH.

IN GENERAL...QPFS ONLY SUPPORT MINOR FLOODING.

IN THE SHORT TERM...THE MAIN CONCERN WILL BE THE CAYUGA CREEK AT
LANCASTER...WHICH IS RUNNING ABOUT A FOOT BELOW FLOOD STAGE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH FROM SATURDAY MORNING THROUGH SUNDAY AFTERNOON FOR
     NYZ010-019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM 7 AM EST SATURDAY TO 6 AM EDT SUNDAY
         FOR LEZ040-041.
         GALE WARNING FROM 7 AM EST SATURDAY TO 6 AM EDT
         SUNDAY FOR LOZ042-062.
         SMALL CRAFT ADVISORY FROM 7 AM EST SATURDAY TO 6 AM EDT
         SUNDAY FOR LOZ043-044.
         SMALL CRAFT ADVISORY UNTIL 7 AM EST SATURDAY FOR LOZ042.

&&

SYNOPSIS...JJP
NEAR TERM...APFFEL
SHORT TERM...JJP
LONG TERM...JJP
AVIATION...APFFEL
MARINE...APFFEL/JJP
HYDROLOGY...APFFEL
Hazardous weather outlook, Mar 12, 4:05 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
405 PM EST FRI MAR 12 2010

NYZ001>008-011>014-132115-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
GENESEE-WYOMING-LIVINGSTON-ONTARIO-
405 PM EST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ010-019>021-085-132115-
NORTHERN ERIE-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
405 PM EST FRI MAR 12 2010

...FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ043>045-063>065-SLZ022-024-132115-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
405 PM EST FRI MAR 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042-062-132115-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
405 PM EST FRI MAR 12 2010

...GALE WARNING IN EFFECT FROM 7 AM EST SATURDAY TO 6 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ONTARIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 3:59 AM ESTGale WatchBUF13 hr
Mar 12, 3:59 AM ESTSmall Craft AdvisoryBUF27 hr
Mar 12, 3:53 PM ESTFlood WatchBUFAllegany, Cattaraugus, Chautauqua, Erie, Genesee, Niagara and 1 more35 hr
Mar 12, 4:41 PM ESTSmall Craft AdvisoryBUF3 days

Nearby

Gale Warnings in New York, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.